GENERAL TRIPLE SERIES IDENTITY, LAURENT TYPE GENERATING RELATIONS AND APPLICATIONS
Vol. 8(2) July 2020, No. 9, pp. 94-108
MOHAMMAD IDRIS QURESHI, MAHVISH ALI AND DILSHAD AHAMAD
The main aim of this article is obtain certain Laurent type hypergeometric generating relations. A general triple series identity is established. By using triple series identity, a Laurent type hypergeometric generating relation is derived. Explicit expressions of some hybrid special functions related to the Bessel functions are also established as applications.